Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


risk assessment
Jun 17, 2013

5 weeks ago I had sex with a hot gay , there wasn't any intercourse no oral . I just robbed my penis on his anus then between his legs which made a sore feeling on tip of my penis , and then he gave me hand job , I didn't see if he had cum before me but I'm concern if his hands were contacted with his sperm . I went to a HIV clinic and lied to them that i had sex with a high risk woman and condom had splitted , then I went on pep , on day 16 of pep because of sore trout I went to another hiv center and I told them the Truth they got angry and called the first center and ended my pep course because of low risk incident . I continued on sore trout joint pain and fatigue and feeling sickness and long period flue like symptoms which got better and worse alternatively , but no fever . the real bad thing is that , from week 4 till now (week 5) I'm having rashes alll over my body , which started from my forearms and then my stomach with lot of itching , and almost every where on my body even on my tongue I had small red rashes . I went back to that center and showed them , but they said that can be due to side effects of pep meds (azt+3tc). but I can not belive side effects after 2 weeks of ending the course . after I insisted how can it be possible , they told me it can even be because you have OCD ! I agree in some cases I have a little OCD signs , but this case is really bothering me I'm upset and always thinking of these symptoms which I'm seeing on my body and skin . these rashes get worse every evening , and in the morning they are much more colorless , and disapear after a while , but new ones come after , some of them are white headed , which can have discharge if pushed . this is the third time I'm asking your site , I beg you answer me Please

Response from Mr. Glenn

I'm very sorry to hear about your discomfort. As you found out, it's very important to be as honest and detailed when you're seeking medical advice. This will make sure that your medical providers are able to give you the best help possible.

From what you're feeling it sounds very possible that a combination of PEP side effects and your very level of constant stress are the factors causing your discomfort.

Moving forward, you should consider seeking out resources that can help you manage your stress and anxiety. It may also help to talk to a general doctor to see if there is something (else) that is causing your discomfort.

Hope this helps!

Erik

P.S. In case you need to hear it again, your sex had no risk for HIV.



Previous
Blood transfer
Next
Sharp object transmission?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement